MathSciNet Relay Station
MathSciNet bibliographic data
MR723067 20C07 (16A27 16A52)
Musson, Ian M. On the structure of certain injective modules over group algebras of soluble groups of finite rank. J. Algebra 85 (1983), no. 1, 51–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement